Top answers from doctors based on your search:
Disclaimer

why do I have swelling after a botox injection under the eye

A member asked:
Dr. Jeffrey Pollard
20 years experience ENT and Head and Neck Surgery
Botox & Swelling: It is rare to have significant swelling after a Botox inj, but there are a few things to consider. 1) many people have localized swelling after any in ... Read More
1
1 comment
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 47-year-old female asked:
Dr. Christopher Ibikunle
24 years experience General Surgery
Allergies: Genuine Botox allergy is rare Perhaps you are allergic to an additive in the mixture. A picture will help to determine management plan
1
1 comment
A 43-year-old member asked:
Dr. Michael Sinclair
37 years experience Family Medicine
A bruise: Bruising can happen any time a needle is used. Small bruises can look a little green as they resolve, but they generally go away without any treatment ... Read More
1
1 thank
A 66-year-old female asked:
Dr. Praveen Mambalam
16 years experience Pain Management
Botox for Migraines: The dose from Botox for migraines is very low and unlikely to cause paralysis. I would consult with the administering doctor to assess.
60
60 thanks
A 64-year-old female asked:
Dr. Darryl Blinski
45 years experience Plastic Surgery
'Matrix' tx/swelling: Best to see the treating doctor or a dermatologist for this delayed swelling issue>>>
A female asked:
Dr. Benjamin Cilento
22 years experience Facial Plastic Surgery
Amphadase : Amphadase (hyaluronidase inj) is a preparation of purified bovine testicular hyaluronidase, a protein enzyme. Each vial contains 150 USP units of hyal ... Read More
1
1 thank
A 34-year-old female asked:
Dr. Rebecca Dale
20 years experience Ophthalmology
Chalazion/hordeolum?: My answer depends on what you are being treated for - has your doctor told you that you have a chalazion or hordeolum (commonly called a stye)? If so ... Read More
2
2 thanks
A 25-year-old male asked:
Dr. Glenn Messina
34 years experience Aesthetic Medicine
Easy semi fix: If this is from a bag under the lid a slight wipe of perperation H will help reduce the swelling and even dark color. Sliced cucumbers help as well. S ... Read More
1
1 thank
A female asked:
Dr. Peter Certo
28 years experience Dentistry
Try : Try putting ice on the swollen areas and take anti-inflammatory medicine, like ibuprofen-if you can. This swelling is relatively normal, especially ar ... Read More
A female asked:
Dr. Peter Certo
28 years experience Dentistry
It : It is possible to get a little swelling near your eyes in that situation. If you get ice on the sites immediately after the injections, you should not ... Read More
A 29-year-old male asked:
Dr. Oscar Novick
57 years experience Pediatrics
Kenalog (triamcinolone): If your discomfort is causing difficulty in your breathing or swallowing go to the er a s a p. You may be having kan allergic reaction.
1
1 thank
A 37-year-old member asked:
Dr. Christopher Khorsandi
21 years experience Plastic Surgery
Trophic Changes: You may have experienced some trophic changes to the skin from the steroid injection. Return to the physician who performed the injection and discuss ... Read More
A 23-year-old male asked:
Dr. Pierrette Mimi Poinsett
37 years experience Pediatrics
Stye: Sounds like you are describing a stye on your eyelid. Warm compresses for 10 minutes 4 times a day to the area can be helpful. For definitive diagno ... Read More
1
1 thank
A 35-year-old female asked:
Dr. David Dunn
40 years experience Phlebology
Phlebitis: You probably have a local vein inflammation called phlebitis. Ice 20 minutes twice a day for one or two weeks often helps calm it down sooner. Also fo ... Read More
3
3 thanks
A 43-year-old member asked:
Dr. Tim Conrad
33 years experience Ophthalmology
Tell the surgeon: If you feel pain during surgery, speak up. You can be given more anesthesia to get rid of it.
A 46-year-old member asked:
Dr. Alan Jackson
29 years experience Addiction Medicine
Redness will lessen: The steroid treats the inflammation that styes cause. In no way is this a curative treatment. Use hot compresses also.
A 44-year-old member asked:
Dr. Rodney Remington
23 years experience Ophthalmology
18-21: The typical minimum age is 18 to 21 depending on the procedure. More important than age is having a stable glasses prescription for at least 1 year. I ... Read More
A 41-year-old female asked:
Dr. Hamid Sajjadi
39 years experience Ophthalmology
Cold compresses: Bruised external eyes are common after oral surgery. If your vision is good and unchanged use a cold compress for 5-10 minuted 3 times daily. It wil ... Read More
1
1 thank
A 54-year-old female asked:
Dr. Troy Ross
Dr. Troy Ross answered
23 years experience Occupational Medicine
Allergy or infection: If the reaction started hours after the procedure it is most likely an allergic reaction. You should go back to the doctor that did the procedure so h ... Read More
1
1 thank
A 25-year-old male asked:
Dr. H. Bennett
16 years experience Obstetrics and Gynecology
See a doctor: You likely have an injection site infection. You should see a physician immediately. I have seen patients ignore this sort of thing and end up with ... Read More
1
1 thank
A 49-year-old member asked:
Dr. Richard Bensinger
51 years experience Ophthalmology
Improvement likely: Apparently you have scheduled surgery to improve the alignment of your eyes. Measurement will be take to estimate the amount of surgery needed to do ... Read More
A male asked:
Dr. Susan Arnoult
24 years experience Family Medicine
Inflammation: Inflammation from the sting / venom. This can last a few days. If there is any redness or increase in swelling, see your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month